# SDR COMA0660355

- Difficulty date: May 19, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 8,039 hours, 6,817 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5251 - DURING TAKEOFF ROLL RECEIVED STALL FAIL AND WINDSHEAR FAIL INDICATION, ABORTED TAKEOFF AND RETURNED TO THE GATE.  RESET SPC.
